Efim I Zelmanov의 정보

수상나이 39
출생년도 1955
사망년도
출생지 Novosibirsk(Russia)
현재소속 Yale University
연구실적 [자세히 보기]
관련출판물 1.W Feit, On the work of Efim Zelmanov, Proceedings of the International Congress of Mathematicians, Zurich, 1994 1 (Basel, 1995), 17-24.

2.J Lindenstrauss, L C Evans, A Douady, A Shalev and N Pippenger, Fields Medals and Nevanlinna Prize presented at ICM-94 in Zurich, Notices Amer. Math. Soc. 41 (9) (1994), 1103-1111.

시상내역 Let me explain the background to the restricted Burnside problem, the solution of which was the main reason for the award of the Medal, and also explain how Zelmanov, not a group theorist by training, came to solve one of the most fundamental questions in group theory.
Other Award College de France Medal(1992), Andre Aizenstadt Prize(1996)
연구단행본 [1] Zelmanov, E. On groups satisfying the Golod-Shafarevich condition. New horizons in pro-$p$ groups, 223--232, Progr. Math., 184, Birkhäuser Boston, Boston, MA, 2000. 20E18
[2] Zelmanov, Efim On the structure of conformal algebras. Combinatorial and computational algebra (Hong Kong, 1999), 139--153, Contemp. Math., 264, Amer. Math. Soc., Providence, RI, 2000. 17B69 (16P90 17-02 17B65 17C50)
[3] Combinatorial and computational algebra. Proceedings of the International Conference held at the University of Hong Kong, Hong Kong, May 24--29, 1999. Edited by Kai Yuen Chan, Alexander A. Mikhalev, Man-Keung Siu, Jie-Tai Yu and Efim I. Zelmanov. Contemporary Mathematics, 264. American Mathematical Society, Providence, RI, 2000. x+305 pp. ISBN: 0-8218-1984-4 00B25
[4] Zelmanov, Efim On some open problems related to the restricted Burnside problem. Recent progress in algebra (Taejon/Seoul, 1997), 237--243, Contemp. Math., 224, Amer. Math. Soc., Providence, RI, 1999. 20F50 (20E18)
[5] Recent progress in algebra. Papers from the International Conference held in Taejon/Seoul, August 11--15, 1997. Edited by Sang Geun Hahn, Hyo Chul Myung and Efim Zelmanov. Contemporary Mathematics, 224. American Mathematical Society, Providence, RI, 1999. x+243 pp. ISBN: 0-8218-0972-5 00B25 (11-06 17-06)
[6] Zelmanov, Efim I. On the restricted Burnside problem. Fields Medallists' lectures, 623--632, World Sci. Ser. 20th Century Math., 5, World Sci. Publishing, River Edge, NJ, 1997. 20F50 (17B60 20-02 20F40)
[7] Zel\cprime manov, E. More on Burnside's problem. Combinatorial and geometric group theory (Edinburgh, 1993), 314--321, London Math. Soc. Lecture Note Ser., 204, Cambridge Univ. Press, Cambridge, 1995. 20F99
[8] Zel\cprime manov, E. I. Lie ring methods in the theory of nilpotent groups. Groups '93 Galway/St. Andrews, Vol. 2, 567--585, London Math. Soc. Lecture Note Ser., 212, Cambridge Univ. Press, Cambridge, 1995. 20F40 (20E18)
[9] Benkart, Georgia; Zelmanov, Efim Lie algebras graded by root systems. Non-associative algebra and its applications (Oviedo, 1993), 31--38, Math. Appl., 303, Kluwer Acad. Publ., Dordrecht, 1994. 17B70 (17C40 17C50)
[10] Racine, M. L.; Zel\cprime manov, E. I. Simple Jordan superalgebras. Non-associative algebra and its applications (Oviedo, 1993), 344--349, Math. Appl., 303, Kluwer Acad. Publ., Dordrecht, 1994. 17C70 (17C20)
[11] Zelmanov, Efim On linear groups and Lie algebras over arbitrary rings of coefficients. Jordan algebras (Oberwolfach, 1992), 327--336, de Gruyter, Berlin, 1994. 17B65 (20H25)
[12] Zelmanov, Efim Nil rings and periodic groups. With a preface by Jongsik Kim. KMS Lecture Notes in Mathematics. Korean Mathematical Society, Seoul, 1992. x+79 pp. 16N40 (17B30 17C99 20F50)
[13] Medvedev, Yu. A.; Zel\cprime manov, E. I. Some counterexamples in the theory of Jordan algebras. Nonassociative algebraic models (Zaragoza, 1989), 1--16, Nova Sci. Publ., Commack, NY, 1992. 17C05 (17C17 17C70)
[14] Zelmanov, Efim I. On the restricted Burnsid e problem. Proceedings of the International Congress of Mathematicians, Vol. I, II (Kyoto, 1990), 395--402, Math. Soc. Japan, Tokyo, 1991. 20F50 (20F18 20F40 20F45)
[15] Zel\cprime manov, E. I. Superalgebras and identities. Algebra and analysis (Kemerovo, 1988), 39--46, Amer. Math. Soc. Transl. Ser. 2, 148, Amer. Math. Soc., Providence, RI, 1991. 17A70 (17A65 17B30 17C70)
[16] Zel\cprime manov, E. I. On the nilpotency of nil algebras. Algebra---some current trends (Varna, 1986), 227--240, Lecture Notes in Math., 1352, Springer, Berlin, 1988. 17-02 (16A22 17B30 17C10 17D05)
[17] Zel\cprime manov, E. I. On the theory of Jordan algebras. Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Warsaw, 1983), 455--463, PWN, Warsaw, 1984. 17C10 (17-02)
연구논문
  • Mart?nez, Consuelo;Shestakov, Ivan;Zelmanov, Efim   Jordan superalgebras defined by brackets   J. London Math. Soc. (2)   64   2   (2001)   357-368   17C70
  • Martinez, C.;Zelmanov, E.   Simple finite-dimensional Jordan superalgebras of prime characteristic   J. Algebra   236   2   (2001)   575-629   17C70, 17C55
  • Kac, V. G.;Martinez, C.;Zelmanov, E.   Graded simple Jordan superalgebras of growth one   Mem. Amer. Math. Soc.   150   711   (2001)   1-140   17C70, 17B68
  • Adyan, S. I.;Zelcprime manov, E. I.;Margulis, G. A.;Novikov, S. P.;Rapinchuk, A. S.;Faddeev, L. D.;Y   Vladimir Petrovich Platonov (on the occasion of his sixtieth birthday)   Russian Math. Surveys   55   3   (2000)   601-610   01A70
  • Mart?nez, Consuelo;Zelmanov, Efim   Nil algebras and unipotent groups of finite width   Adv. Math.   147   2   (1999)   328-344   17B70, 17B30, 20E26
  • Vaughan-Lee, Michael;Zelcprime manov, E. I.   Bounds in the restricted Burnside problem   J. Austral. Math. Soc. Ser. A   67   2   (1999)   261-271   20F05, 20D15
  • Shalev, A.;Zelmanov, E. I.   Narrow algebras and groups. Algebra, 11   J. Math. Sci. (New York)   93   6   (1999)   951-963   17B05, 16P90, 17-02, 17B50, 17B70, 20E18
  • Barnea, Y.;Shalev, A.;Zelmanov, E. I.   Graded subalgebras of affine Kac-Moody algebras   Israel J. Math.   104     (1998)   321-334   17B67
  • Martinez, Consuelo;Zelmanov, E.   Simple and prime graded Jordan algebras   J. Algebra   194   2   (1997)   594-613   17C10, 17C20, 17C50
  • Shalev, Aner;Zelmanov, Efim I.   Narrow Lie algebras: a coclass theory and a characterization of the Witt algebra   J. Algebra   189   2   (1997)   294-331   17B65, 17B30, 17B70, 20D15, 20F40
  • Vaughan-Lee, Michael;Zelmanov, E. I.   Upper bounds in the restricted Burnside problem. II   Internat. J. Algebra Comput.   6   6   (1996)   735-744   20F05, 20D15, 20E32
  • Benkart, Georgia;Zelmanov, Efim   Lie algebras graded by finite root systems and intersection matrix algebras   Invent. Math.   126   1   (1996)   1-45   17B70, 17B05
  • Martinez, C.;Zelmanov, E.   Products of powers in finite simple groups   Israel J. Math.   96   Part B   (1996)   469-479   20E32
  • Martinez, C.;Zelmanov, E.   Jordan algebras of Gelcprime fand-Kirillov dimension one   J. Algebra   180   1   (1996)   211-238   17C17, 17C10
  • Cabrera Garcia, M.; Moreno Galindo, A.;Rodr?guez Palacios, A.;Zelcprime manov, E. I.   Jordan polynomials can be analytically recognized   Studia Math.   117   2   (1996)   137-147   46H70, 17C65
  • Osborn, J. Marshall;Zelmanov, Efim   Nonassociative algebras related to Hamiltonian operators in the formal calculus of variations   J. Pure Appl. Algebra   101   3   (1995)   335-352   17A30
  • Rodr?guez-Palacios, ?ngel;Slincprime ko, Arkadii M.;Zelcprime manov, Efim I.   Extending the norm from Jordan-Banach algebras of Hermitian elements to their associative envelopes   Comm. Algebra   22   4   (1994)   1435-1455   46K70, 17C65, 46L70
  • Zelcprime manov, E. I.   On additional laws in the Burnside problem on periodic groups   Internat. J. Algebra Comput.   3   4   (1993)   583-600   20F50, 20F18, 20F40
  • Vaughan-Lee, Michael;Zelcprime manov, E. I.   Upper bounds in the restricted Burnside problem   J. Algebra   162   1   (1993)   107-145   20D15, 20F18, 20F40, 20F45, 20F50
  • Zelcprime manov, E. I.   On periodic compact groups   Israel J. Math.   77   1-2   (1992)   83-95   20F50, 20F40, 20F45, 22C05
  • Wilson, John S.;Zelmanov, Efim I.   Identities for Lie algebras of pro-$p$ groups   J. Pure Appl. Algebra   81   1   (1992)   103-109   17B01, 20F05, 20F45
  • Shalev, A.;Zelcprime manov, E. I.   Pro-$p$ groups of finite coclass   Math. Proc. Cambridge Philos. Soc.   111   3   (1992)   417-421   20D15, 17B60
  • Zelcprime manov, E. I.   Ideals in special Jordan algebras   Nova J. Algebra Geom.   1   1   (1992)   59-71   17C17, 17C10
  • Zelcprime manov, E. I.   Solution of the restricted Burnside problem for $2$-groups   Math. USSR-Sb.   72   2   (1992)   543-565   20F50, 20F40, 20F45
  • Zelcprime manov, E. I.;Kostrikin, A. I.   A theorem on sandwich algebras   Trudy Mat. Inst. Steklov.   183     (1990)   106-111   17B30, 16N40, 16W10
  • Zelcprime manov, E. I.   On solvability of Jordan nil-algebras   Siberian Adv. Math.   1   1   (1991)   185-203   17C05, 17C10
  • Zelcprime manov, E. I.   Solvability of Jordan nil algebras   Trudy Inst. Mat. (Novosibirsk)   16     (1989)   37-54   17C05, 17C10
  • Zelcprime manov, E. I.   On the restricted Burnside problem   Siberian Math. J.   30   6   (1989)   885-891   20F50, 17B30, 20F40
  • Zelcprime manov, E. I.;Shestakov, I. P.   Prime alternative superalgebras and the nilpotency of the radical of a free alternative algebra   Math. USSR-Izv.   37   1   (1991)   19-36   17A70, 17A60, 17D05
  • Zelcprime manov, E. I.   Solution of the restricted Burnside problem for groups of odd exponent   Math. USSR-Izv.   36   1   (1991)   41-60   20F50, 20D10, 20F40
  • Vaui s, A. Ya.;Zelcprime manov, E. I.   Kemer's theorem for finitely generated Jordan algebras   Soviet Math. (Iz. VUZ)   33   6   (1989)   38-47   17C05, 16A38, 17C50
  • Zelcprime manov, E. I.   Some problems in the theory of groups and Lie algebras   Math. USSR-Sb.   66   1   (1990)   159-168   17B60, 17B70, 20F40, 20F50
  • Zelcprime manov, E. I.   On Engel Lie algebras   Siberian Math. J.   29   5   (1988)   777-781   17B30, 20F45
  • Zelcprime manov, E. I.   Goldie theorems for Jordan algebras. II   Siberian Math. J.   29   4   (1988)   567-573   17C20, 16A34
  • McCrimmon, Kevin;Zelcprime manov, Ephim   The structure of strongly prime quadratic Jordan algebras   Adv. In Math.   69   2   (1988)   133-222   17C10, 17C05
  • Zelcprime manov, E. I.   Goldie theorems for Jordan algebras   Sibirsk. Mat. Zh.   28   6   (1987)   44-52   17C20, 16A34
  • Zelcprime manov, E. I.   Bi-representations of infinite-dimensional Jordan algebras   Sibirsk. Mat. Zh.   27   6   (1986)   79-94   17C15, 17C10, 17C25, 17C65
  • Zelcprime manov, E. I.   Engel Lie algebras   Dokl. Akad. Nauk SSSR   292   2   (1987)   265-268   17B30
  • Zelcprime manov, E. I.   A class of local translation-invariant Lie algebras   Dokl. Akad. Nauk SSSR   292   6   (1987)   1294-1297   17A30
  • Zelcprime manov, E. I.   Prime Jordan triple systems. III   Sibirsk. Mat. Zh.   26   1   (1985)   71-82   17C05, 17C65
  • Zelcprime manov, E. I.   Prime Jordan triple systems. II   Sibirsk. Mat. Zh.   25   1   (1984)   50-61   17C05
  • Zelcprime manov, E. I.;Skosyrskiui, V. G.   Special Jordan nil-algebras of bounded index   Algebra i Logika   22   6   (1983)   626-635   17C05
  • Zelcprime manov, E. I.   Isomorphisms of linear groups over an associative ring   Sibirsk. Mat. Zh.   26   4   (1985)   49-67   20H25
  • Medvedev, Yu. A.;Zelcprime manov, E. I.   Solvable Jordan algebras   Comm. Algebra   13   6   (1985)   1389-1414   17C99
  • Zelcprime manov, E. I.   Lie algebras with finite gradation   Mat. Sb. (N.S.)   124   3   (1984)   353-392   17B70, 17C50
  • Zelcprime manov, E. I.   Characterization of the McCrimmon radical   Sibirsk. Mat. Zh.   25   5   (1984)   190-192   17C99
  • Zelcprime manov, E. I.   Prime Jordan algebras. II   Sibirsk. Mat. Zh.   24   1   (1983)   89-104   17C10, 17C20, 17C65
  • Zelcprime manov, E. I.   Primary Jordan triple systems   Mat. Sb. (N.S.)   24   4   (1983)   23-37   17C50
  • Zelcprime manov, E. I.   Lie algebras with algebraic associated representation   Mat. Sb. (N.S.)   121   4   (1983)   545-561   17B05
  • Zelcprime manov, E. I.   An example of a Jordan algebra of a countable number of dimensions that is not imbeddable in a finitely generated Jordan algebr   Sibirsk. Mat. Zh.   23   1   (1982)   186-187   17C10, 17C40
  • Zelcprime manov, E. I.   Absolute zero-divisors in Jordan pairs and Lie algebras   Mat. Sb. (N.S.)   112   4   (1980)   611-629   17B30, 17C10
  • Zelcprime manov, E. I.   Absolute zero divisors and algebraic Jordan algebras   Sibirsk. Mat. Zh.   23   6   (1982)   100-116   17C10
  • Zelcprime manov, E. I.   Jordan division algebras   Algebra i Logika   18   3   (1979)   286-310   1710
  • Zelcprime manov, E. I.   Primary Jordan algebras   Algebra i Logika   18   2   (1979)   162-175   1710, 1720
  • Zelcprime manov, E. I.   Jordan nil algebras of bounded index   Dokl. Akad. Nauk SSSR   249   1   (1979)   30-33   1710, 1730
  • Zelcprime manov, E. I.   Jordan algebras with finiteness conditions   Algebra i Logika   17   6   (1978)   693-704   17C10
  • Zelcprime manov, E. I.   Radical extensions of ${rm PI}$-algebras   Sibirsk. Mat. Zh.   19   6   (1978)   1392-1394   16A38
  • Zelcprime manov, E. I.   An example of a finitely generated primary ring   Sibirsk. Mat. Zh.   20   2   (1979)   423   16A12
  • Zelcprime manov, E. I.   Semigroup algebras with identities   Sibirsk. Mat. v Z.   18   4   (1977)   787-798   20M25
  • Vinberg, ?. B.;Golod, E. S.;Zelcprime manov, E. I.;et al.   Alekseui Ivanovich Kostrikin [1929--2000]   Russian Math. Surveys   46   3   (2001)   559-561   01A70